# SDR SWAA2025032497709

- Difficulty date: February 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS767 TO BS787 RBL21 AND WL156 AT AFT CARGO COMPARTMENT 2025-139288<[01] REPLACED ANGLE AND FASTENERS LOCATED BS767 TO BS787 RBL21 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 146A8123 SHEET: 16 REV - ; DWG: 146A0081 SHEET: 49 REV A SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS767 TO BS787 RBL21 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 146A8123 SHEET: 16 REV - ; DWG: 146A0081 SHEET: 49 REV A SEE INDIVIDUAL SIGNOFFS BELOW.
